Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 164, issue C, 2020

Some tests of independence based on maximum mean discrepancy and ranks of nearest neighbors Downloads
Angshuman Roy and Anil K. Ghosh
A modified BDS test Downloads
Wenya Luo, Zhidong Bai, Shurong Zheng and Yongchang Hui
Generalized foldover method for high-level designs Downloads
Na Zou, Tingxun Gou, Hong Qin and Kashinath Chatterjee
Last passage percolation on the complete graph Downloads
Feng Wang, Xian-Yuan Wu and Rui Zhu
Method comparison with repeated measurements — Passing–Bablok regression for grouped data with errors in both variables Downloads
F. Baumdicker and U. Hölker
Departing from Bayesian inference toward minimaxity to the extent that the posterior distribution is unreliable Downloads
David R. Bickel
Approximating sums of products of dependent random variables Downloads
Lesław Gajek and Elżbieta Krajewska
Mixed atomic decomposition of martingale weak Hardy–Morrey spaces Downloads
Lin Yu and Xiao Yu
About atomless random measures on δ-rings Downloads
D. Kremer and H.-P. Scheffler
A generalized measure of dispersion Downloads
Victor M. Guerrero and Claudia Solis-Lemus
Sphere packing design for experiments with mixtures Downloads
Zikang Xiong, Liwei Liu, Jianhui Ning and Hong Qin
Parameter estimation for one-sided heavy-tailed distributions Downloads
Phillip Kerger and Kei Kobayashi
Edgeworth corrections for spot volatility estimator Downloads
Lidan He, Qiang Liu and Zhi Liu
Asymptotic log-Harnack inequality and applications for SPDE with degenerate multiplicative noise Downloads
Wei Hong, Shihu Li and Wei Liu
Pseudodifferential operators and Markov processes on certain totally disconnected groups Downloads
Samuel Estala-Arias
Robust estimation of a location parameter with the integrated Hogg function Downloads
Leopoldo Catania and Alessandra Luati
Model-free feature screening for ultra-high dimensional competing risks data Downloads
Xiaolin Chen, Yahui Zhang, Yi Liu and Xiaojing Chen
Randomized allocation with nonparametric estimation for contextual multi-armed bandits with delayed rewards Downloads
Sakshi Arya and Yuhong Yang
Convergence of ergodic–martingale paraproducts Downloads
Vjekoslav Kovač and Mario Stipčić
Preservation of weak SAI’s under increasing transformations with applications Downloads
Chen Li and Xiaohu Li

Volume 163, issue C, 2020

Anticipated backward stochastic differential equations with left-Lipschitz coefficient Downloads
Yafang Xiong and Xiaoming Xu
Reflected BSDEs with time-delayed generators and nonlinear resistance Downloads
Peng Luo
Optimal designs for panel data linear regressions Downloads
Jing Cheng and Mingyao Ai
Wasserstein upper bounds of the total variation for smooth densities Downloads
Minwoo Chae and Stephen G. Walker
Tests for regression coefficients in high dimensional partially linear models Downloads
Yan Liu, Sanguo Zhang, Shuangge Ma and Qingzhao Zhang
A robust two-stage procedure for the Poisson process under the linear exponential loss function Downloads
Leng-Cheng Hwang
Averaging principle for neutral stochastic functional differential equations with impulses and non-Lipschitz coefficients Downloads
Jing Cui and Nana Bi
Convergence to Fréchet distribution via Mallows distance Downloads
S. Mousavinasr, C.R. Gonçalves and C.C.Y. Dorea
Variance function of boolean additive convolution Downloads
Raouf Fakhfakh
Weak-L∞ inequality for non-symmetric martingale transforms and Haar system Downloads
Meryem Akboudj, Yong Jiao and Adam Osękowski
A note on new Bernstein-type inequalities for the log-likelihood function of Bernoulli variables Downloads
Yunpeng Zhao
Large and moderate deviation principles for the Erdös–Kac theorem in function fields Downloads
Tingting Feng, Shaochen Wang and Guangyu Yang
Hierarchical clustering with optimal transport Downloads
Saptarshi Chakraborty, Debolina Paul and Swagatam Das
Characterizations through generalized and dual generalized order statistics, with an application to statistical prediction problem Downloads
Imtiyaz A. Shah, H.M. Barakat and A.H. Khan
Harnack inequalities for stochastic heat equation with locally unbounded drift Downloads
Xiuwei Yin, Guangjun Shen and Jinhong Zhang
A density for the local time of the Brox diffusion Downloads
Jonathan Gutierrez-Pavón and Carlos G. Pacheco
Asymptotic behaviour of solution and non-existence of global solution to a class of conformable time-fractional stochastic equation Downloads
Erkan Nane, Eze R. Nwaeze and McSylvester Ejighikeme Omaba
Volatility estimation of general Gaussian Ornstein–Uhlenbeck process Downloads
Qian Yu and Salwa Bajja
An equivalence criterion for infinite products of Cauchy measures Downloads
Kazuki Okamura
On the non-stochastic ordering of some quadratic forms Downloads
Éric Marchand and William E. Strawderman
A note on conditional variance and characterization of probability distributions Downloads
Piotr Jaworski and Marcin Pitera

Volume 162, issue C, 2020

Asymptotic near-efficiency of the “Gibbs-energy (GE) and empirical-variance” estimating functions for fitting Matérn models - II: Accounting for measurement errors via “conditional GE mean” Downloads
Didier A. Girard
Asymptotic behavior of proportions of observations falling to random regions determined by central order statistics Downloads
Aneta Augustynowicz
On the ratio of current age to total life for null recurrent renewal processes Downloads
John Angus and Yujia Ding
On a tail bound for analyzing random trees Downloads
Sam Justice and N.D. Shyamalkumar
A Lévy–Ottaviani type inequality for the Bernoulli process on an interval Downloads
Witold Bednorz and Rafał Martynek
Some remark on the asymptotic variance in a drift accelerated diffusion Downloads
A. Ouled Said
Asymptotic number of clusters for species sampling sequences with non-diffuse base measure Downloads
Federico Bassetti and Lucia Ladelli
On generating fully discrete samples of the stochastic heat equation on an interval Downloads
Florian Hildebrandt
M estimators based on the probability integral transformation with applications to count data Downloads
Marina Valdora and Víctor Yohai
Interplay of financial and insurance risks in dependent discrete-time risk models Downloads
Yang Yang, Tao Jiang, Kaiyong Wang and Kam C. Yuen
A large deviation result for maximum likelihood estimator of non-homogeneous Ornstein–Uhlenbeck processes Downloads
Shoujiang Zhao and Qiaojing Liu
On the rate of Poisson approximation to Bernoulli partial sum processes Downloads
Pavel S. Ruzankin and Igor S. Borisov
A stochastic comparison result for the multitype contact process with unequal death rates Downloads
Joseph P. Stover
Characterization results for symmetric continuous distributions based on the properties of k-records and spacings Downloads
Jafar Ahmadi
Nonparametric inference for covariate-adjusted model Downloads
Shuang Dai and Zhensheng Huang
Asymptotics of stochastic Burgers equation with jumps Downloads
Shulan Hu and Ran Wang
Intrinsic covariance matrix estimation for multivariate elliptical distributions Downloads
Junhao Guo, Jie Zhou and Sanfeng Hu
Page updated 2021-07-29